• Title of article

    Some remarks on Chow varieties and Euler–Chow series

  • Author/Authors

    E. Javier Elizondo، نويسنده , , V. Srinivas، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    15
  • From page
    67
  • To page
    81
  • Abstract
    In this article we give a geometric explanation of the fact that the Betti numbers of the d-fold symmetric product of the proyective space of dimension n are the same as those of the Grassmanian of d-planes in the complex vector space of dimension n+d. In fact, we give a correspondence which is the graph of a rational morphism which induces an isomorphism, and whose matrix is the identity. We also prove some properties of Euler–Chow series and state some open problems related to this series.
  • Journal title
    Journal of Pure and Applied Algebra
  • Serial Year
    2002
  • Journal title
    Journal of Pure and Applied Algebra
  • Record number

    816947